# SDR DALA1212139202

- Difficulty date: February 22, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,416 hours, 24,595 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME STA 1344 FROM LNGR 27R TO 22L CORRODED.  REMOVED SHEAR TIE FROM FRAME FROM LNGR 26L TO 26R.  FABRICATED NEW SHEAR TIE REF DWG 9957739.  INSTALLED NWE SHEAR TIE AT STA 1344 LNGR 26R TO 26L REF MD90 SRM 51-30-02.  REF AAR N/R 862182 (SRM 51-30-05).
